MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/080
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after intubation in the emergency department and transfer to the icu, an air leak was observed from the cuff.The event occurred during use and there was no reported patient harm/adverse event.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25153433
Report Number3012307300-2026-04899
Device Sequence Number21181317
Product Code BTR
UDI-Device Identifier15019315022340
UDI-Public(01)15019315022340(17)300421(10)6113514
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/080
Device Lot Number6113514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown